Hereditarily indecomposable tree-like continua, II
Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 95-106
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_111_2_95_106,
author = {W. Ingram},
title = {Hereditarily indecomposable tree-like continua, {II}},
journal = {Fundamenta Mathematicae},
pages = {95--106},
year = {1981},
volume = {111},
number = {2},
doi = {10.4064/fm-111-2-95-106},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-111-2-95-106/}
}
W. Ingram. Hereditarily indecomposable tree-like continua, II. Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 95-106. doi: 10.4064/fm-111-2-95-106
Cité par Sources :